SOME VALUES SUBFUNCTORS OF FUNCTOR PROBALITIES MEASURES IN THE CATEGORIES COMP

T. F. Zhuraev, A. Kh. Rakhmatullaev, Z. O. Tursunova

Аннотация


This article is dedicated to the preservation by subfunctors of the functor P of spaces of probability measures countable dimension and extensor properties of spaces of probability measures subspaces.


Ключ. слова


probability measures, dimension, the Z-set, homotopy dense, strong discrete approximation properties

Список литературы

Addis D.F., Gresham I.H. A class of infinite - dimensional spaces: Part I: Dimension theory and Alexandroff’s problem. Fund. Math., 101 (1978), no. 3, pp.195-205. DOI: 10.4064/fm-101-3-195-205 [in English].
Zhuraev T.F. Some geometrical properties of the functor P of probability measures: Candidate’s thesis. M.: MGU, 1989, 90 p. [in Russian].
Uspensky V.V. Topological groups and Dugundji’s compacts. Mat. sb., 1989, Volume 180, Number 8, pp. 1092-1118. DOI: http://dx.doi.org/10.1070/SM1990v067n02ABEH002098 [in English].
Banakh T, Radul T., Zarichnyi M. Absorbing sets in infinite - dimensional manifolds. Lviv: VNTL Publishers,
1996. URL: https://books.google.ru/books/about/Absorbing_sets_in_infinite_dimensional_m.html?id==NkrvAAAAMAAJ&redir_esc=y [in English].
Fedorchuk V.V., Filippov V.V. General topology. Basic constructions. Moscow: Moscow University Press, 1988, p. 252 [in Russian].
Schepin E.V. Functors and uncountable powers of compacta. Russian Math. Surveys, 36:3 (1981), 3-62. DOI:
http://dx.doi.org/10.1070/RM1981v036n03ABEH004247 [in English].
Fedorchuk V.V. Probability measures in topology. Uspekhi Mat. Nauk, 1991, Volume 46, Issue 1(277), Pages 41-80. DOI: http://dx.doi.org/10.1070/RM1991v046n01ABEH002722 [in English]
Borst P. Some remarks concerning C-spaces. Topology and its Applications, 2007, 154, pp. 665-674 [in English].
Basmanov V.N. Covariant functors, retracts, and the dimension. Dokl. Akad. Nauk SSSR, 1983, 271, pp. 1033-1036
[in English].


DOI: http://dx.doi.org/10.18287/2541-7525-2018-24-2-28-32

Ссылки

  • Ссылки не определены.


 

Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 International License.

 

ISSN: 2541-7525